The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (92 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 179–184
DOI: 10.4171/RSMUP/124-11

Published online: 2010-12-31

A Short Proof of the Hölder-Poincaré Duality for $L_p$-Cohomology

Vladimir Gol'dshtein[1] and Marc Troyanov[2]

(1) Ben Gurion University of the Negev, Beer Sheva, Israel
(2) Ecole Polytechnique Fédérale de Lausanne, Switzerland

We give a short proof of the duality theorem for the reduced Lp-cohomology of a complete oriented Riemannian manifold.

No keywords available for this article.

Gol'dshtein Vladimir, Troyanov Marc: A Short Proof of the Hölder-Poincaré Duality for $L_p$-Cohomology. Rend. Sem. Mat. Univ. Padova 124 (2010), 179-184. doi: 10.4171/RSMUP/124-11